# SDR AALA202307280598

- Difficulty date: June 2, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 31,868 hours, 6,537 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 4205401
- Part serial: 42054015720
- Condition: Overheated
- Location: Zone 400 - Nac/P
- Part time: 31,863 hours, 6,536 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED PHX. GREEN HYDRAULIC SYSTEM #1 RESERVOIR OVERHEAT AND GREEN HYDRAULIC SYSTEM LOW PRESSURE MESSAGES DISPLAYED. AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202306060598: MAINTENANCE REPLACED #1 ENGINE DRIVEN HYDRAULIC PUMP PER AMM 29-11-51 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK. ** (CLOSED)
